# SDR DALA14032379213

- Difficulty date: May 21, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 47,602 hours, 25,381 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER AFT STOP FITTING IS WORN AND HAS BARE METAL.  R & R LOWER STOP FITTING ON AFT CARGO DOOR IAW SRM 51-30-02.
